# SDR ASOA201903017028

- Difficulty date: March 1, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N12561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 37,704 hours, 29,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IS IN C-CHECK WHEN INSPECTION FOUND THE RIGHT AFT FUSELAGE SKIN CRACKED AT RIVET ON FRAME 75 AND STRINGER 2R. MAINTENANCE REPAIRED THE SKIN AT FRAME 75 STRINGER 2R IAW SRM 53-31-01. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
